MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 14GA X 10CM

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 14GA X 10CM
Model Number 763114100X
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Codes Hematoma (1884); Needle Stick/Puncture (2462)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Trucore 14g and 16g used for mammae biopsy.No co-axial needle used.Complaint that they don`t get a full 19mm sample.Therefore, they had to repeat the procedure several times and it resulted in a hematoma.They have the impression that the needle isn`t sharp because it fastened to the parenchyma and they had to use extra force to get it out.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.Nineteen unopened devices were returned for evaluation.The actual used device was not returned.Visual inspection found no damage to the devices.Five devices were opened and test fired with no issues encountered.The devices were also checked for sharpness and were found to be within argon specification.It was stated that the customer chose not to utilize a corresponding coaxial, which have aided with the use of the device.It was not stated whether or not the device was test fired, which could cause issues with the functionality of the device, per the ifu.Since no manufacturing defects could be found with the returned devices, no corrective action was taken.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT 14GA X 10CM
Common Device Name
TRU-CORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16304942
Report Number0001625425-2023-00962
Device Sequence Number6767473
Product Code KNW
UDI-Device Identifier00886333006649
UDI-Public00886333006649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number763114100X
Device Catalogue Number763114100X
Device Lot Number11430854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown